MathSciNet Relay Station
MathSciNet bibliographic data
MR2164806 49K20 (90B20)
Gugat, M.; Herty, M.; Klar, A.; Leugering, G. Optimal control for traffic flow networks. J. Optim. Theory Appl. 126 (2005), no. 3, 589–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement